| Model Number |
8253402 |
| Medical Device Problem Codes |
Failure to Sense (1559); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant of medical products: other relevant device(s) are: product id: 8 253410, serial/lot #: (b)(4), udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported that the nerve monitoring device no longer works.The device did not want to deliver anymore.There was no patient impact.
Additional Manufacturer Narrative
H3: mainframe:analysis found the device in good condition.Device has the latest software version.No anomalies found.The device has been successfully tested and passed according to manufacturing specifications.Patient interface: analysis found the bottom housing was broken, wave springs are worn and clip was bent.The bottom housing, wave springs and clip has been replaced.The device has been successfully tested and passed according to manufacturing specifications.H6: fdm 4114 fdr 3221 no longer applicable.Patient interface: fdr 140; 3252; 3211 fdc 4307 mainframe: fdr 213 fdc 67 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: fdm 4114, fdr 3221 and fdc 67 are no longer applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
On follow-up, it was reported via a manufacturer representative that it was not possible to stimulate during the procedure.The device was just used for mechanical stimulation prevention.There was no error codes or any visual/audible indicator that alerted the user of the issue.